Reference Type | Journal (article/letter/editorial) |
---|
Title | The well-posedness for the Cauchy problem of the double-diffusive convection system |
---|
Journal | Journal of Mathematical Physics |
---|
Authors | Chen, Fei | Author |
---|
Guo, Boling | Author |
Zeng, Lan | Author |
Year | 2019 (January) | Volume | 60 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.5052668Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 5772098 | Long-form Identifier | mindat:1:5:5772098:0 |
---|
|
GUID | 0 |
---|
Full Reference | Chen, Fei, Guo, Boling, Zeng, Lan (2019) The well-posedness for the Cauchy problem of the double-diffusive convection system. Journal of Mathematical Physics, 60. 11511pp. doi:10.1063/1.5052668 |
---|
Plain Text | Chen, Fei, Guo, Boling, Zeng, Lan (2019) The well-posedness for the Cauchy problem of the double-diffusive convection system. Journal of Mathematical Physics, 60. 11511pp. doi:10.1063/1.5052668 |
---|
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.